# SDR UIEA2020022620304

- Difficulty date: February 22, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,412 hours, 19,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000
- Part serial: 0211118349
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT GALLEY A114 OVEN SMOKING (SMOKE TRIPPED AFT LAV SMOKE DETECTORS). LP 1068450: AFT GALLEY A118 OVEN HAS ELECTRICAL ODOR WHEN HEATING.( SMOKE CAUSED BY DIRTY OVEN. TRANSFERRED TO MDDR 124962, NEF 25-20-01, GALLEY, ITEM 3, CAT C, DUE 03 MAR 20. C/B PULLED AND COLLARED.  LOG PAGE 1225990: REMOVED AND REPLACED OVEN @ A114 AFT GALLEY IAW AMM 25-31-04, OPS CHECK NORMAL.  LOG PAGE 1225992: REMOVED RACKS, CLEANED AND RE-INSTALLED REF AMM 25-31-04, OPS CHK OK. THIS CLEARS MDDR 124962. )
